Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    kamikaze's Avatar
    kamikaze is offline Junior Member
    Join Date
    Dec 2001
    Posts
    106

    Unhappy Allergic reaction from Eq?

    Since I did not get much input at another board, I need to ask you, bro.
    Please help me out.
    I am on Eq/Db cycle now and just finished 4th wk of it.
    Now I only take Eq 350mg/wk.
    This morning, I woke up with rash on my right lateral upper arm.
    It became more sever and now it kinda subside, but there are more areas getting rashes and they are so ithy!!!
    They are on my back of the neck, scalp, axillary area, forearm, fingers, groin area thigh......almost all over my body.
    This is my 1st cycle, so I am not sure it is caused by anabolic usage, this case Eq or Db.
    Has anybody had similar experiences?
    The rash is becoming outrageous.
    Do I need to stop the cycle?

  2. #2
    BullDogg20's Avatar
    BullDogg20 is offline Member
    Join Date
    Sep 2001
    Posts
    831
    I had a similar reaction to sust and winney on my first cycle, i got it all over my back shoulders forarms and even on my chest. I personaly think it was just acne that was deep down inside my skin. my buddy got the same reaction i did on his cycle and asked his docter. his docter said it was just small pimples deep in side the skin that wont break or POP!!!!!..lol... and normal anti bactirial washing wont help. I too thought it was just a rash but it could very well be acne. just go to your docter and ask him what it is. you dont have to tell him u are on juice. he may be able to help you!!!!!!!!!!!!!!!

  3. #3
    GenuinePL's Avatar
    GenuinePL is offline Senior Member
    Join Date
    Nov 2001
    Location
    United States of America
    Posts
    1,693
    Read this thread, it has very simillar things as you.

    http://www.anabolicreview.com/vbulle...&highlight=dht

  4. #4
    Shredder's Avatar
    Shredder is offline Associate Member
    Join Date
    Sep 2001
    Posts
    383
    You might have an allergic rxn to all the alcohol those products use. TTokyo carries alot of alcohol. Either go w/ a product w/ lower mg to cc ratio and wait till your body gets used to the alcohol and then go back to ttokyo. Ask your doctor too. Cuss i aint a doctor.

  5. #5
    MindBomb's Avatar
    MindBomb is offline Member
    Join Date
    Feb 2002
    Location
    Mars
    Posts
    776
    The rash is becoming outrageous.
    Yes, if it's that bad first thing is to stop the juice. Go to the Doc. and ask what's wrong. Have ever used this EQ before? It may be a "bad batch". Instead of us trying to figure out what may be wrong, I think you need a doc's opinion. Stay safe bro.

  6. #6
    kamikaze's Avatar
    kamikaze is offline Junior Member
    Join Date
    Dec 2001
    Posts
    106
    Thank you a lot.
    The rush seems to me a little better this morning but they are still there.
    I am using Gen-Far Boldenona 50, 3ml every 3 days.
    Until last week I did not have any symtoms something like this.
    The only difference is that I stopped taking Db last week as I planned.
    Do you think that is due to DHT conversion?
    (I had relatively lower dose of Db which is 25mg/day)
    The rash looks like insects bites( mosquito bites).



    Originally posted by GenuinePL
    Read this thread, it has very simillar things as you.

    http://www.anabolicreview.com/vbulle...&highlight=dht

  7. #7
    poppapump58's Avatar
    poppapump58 is offline Registered User
    Join Date
    Oct 2001
    Location
    The city where dreams are
    Posts
    605
    I got the same kind of rash that you have. It went away after about a week.

  8. #8
    kamikaze's Avatar
    kamikaze is offline Junior Member
    Join Date
    Dec 2001
    Posts
    106
    Originally posted by poppapump58
    I got the same kind of rash that you have. It went away after about a week.
    So, it is nothing serious condition, isnt it?
    Do you think I can still keep injecting Eq?
    It is Eq day tomorrow.

  9. #9
    poppapump58's Avatar
    poppapump58 is offline Registered User
    Join Date
    Oct 2001
    Location
    The city where dreams are
    Posts
    605
    I would say go for it and keep on injecting. My Eq and T400 cycle just came to an end yesterday.

  10. #10
    VAgym is offline Junior Member
    Join Date
    Jan 2002
    Posts
    58
    Check my post under EQ rash. Could be a fungus you picked up at the gym. The gear just makes is spread. Fuels it so to speak. I went to the Doc and got some antibolics for it. Cleared it up in a week

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •